# SDR DALA2025042803272

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,413 hours, 30,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 CRACK ON SUPPORT STRUCTURE (2 EAS) ON STA 418 TO STA 460 OVER S24L AT E&E BAY. CORRECTIVE ACTION: SUMMARY OF NRC 00357. SUPPORT STRUCTURE ON STA 460 OVER S24L AT E&E BAY WAS REPAIRED PER PRI 625765-14 REV 0, ER/A 625765-14 REV ORIGINAL SECTION I: REPAIR INSTRUCTIONS AND SUPPORT STRUCTURE ON STA 418 TO 440 OVER S24L WAS REPLACED PER B757-200 SRM 51-40- 02-0G PAR 7. (0932970)
